Time-dependent Global Attractors for the Nonclassical Diffusion Equations with Fading Memory

Yu-ming QIN, Xiao-ling CHEN

Acta Mathematicae Applicatae Sinica(English Series) ›› 2025, Vol. 41 ›› Issue (2) : 498-512.

PDF(205 KB)
PDF(205 KB)
Acta Mathematicae Applicatae Sinica(English Series) ›› 2025, Vol. 41 ›› Issue (2) : 498-512. DOI: 10.1007/s10255-024-1036-4
ARTICLES

Time-dependent Global Attractors for the Nonclassical Diffusion Equations with Fading Memory

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematicae Applicatae Sinica(English Series), 2025, 41(2): 498-512 https://doi.org/10.1007/s10255-024-1036-4

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(205 KB)

Accesses

Citation

Detail

Sections
Recommended

/